# SDR AU960560

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part number: 310183616
- Condition: Cracked
- Location: T Eng Aux Drive
- Component: Garrtt, TPE33110UA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE ACCESSORY HOUSING CRACKED IN GUSSET CASTING ADJACENT TO THE RH ENGINE MOUNTING PAD - CRACK LENGTH 25.4MM (1IN)
